8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 6184   OA
Alt, Johannes, László Erdös, Torben H Krüger, and Dominik J Schröder. “Correlated Random Matrices: Band Rigidity and Edge Universality.” Annals of Probability 48, no. 2 (2020): 963–1001.
View | Files available | Download (ext.) | arXiv
 
[7]
2019 | Journal Article | IST-REx-ID: 6240   OA
Alt, Johannes, László Erdös, Torben H Krüger, and Yuriy Nemish. “Location of the Spectrum of Kronecker Random Matrices.” Annales de l’institut Henri Poincare 55, no. 2 (2019): 661–96. https://doi.org/10.1214/18-AIHP894.
View | Files available | DOI | Download (ext.) | arXiv
 
[6]
2018 | Journal Article | IST-REx-ID: 566   OA
Alt, Johannes, László Erdös, and Torben H Krüger. “Local Inhomogeneous Circular Law.” Annals Applied Probability 28, no. 1 (2018): 148–203. https://doi.org/10.1214/17-AAP1302.
View | Files available | DOI | Download (ext.) | arXiv
 
[5]
2018 | Thesis | IST-REx-ID: 149
Alt, Johannes. Dyson Equation and Eigenvalue Statistics of Random Matrices. IST Austria, 2018. https://doi.org/10.15479/AT:ISTA:TH_1040.
View | Files available | DOI
 
[4]
2018 | Preprint | IST-REx-ID: 6183   OA
Alt, Johannes, László Erdös, and Torben H Krüger. “The Dyson Equation with Linear Self-Energy: Spectral Bands, Edges and  Cusps.” ArXiv, n.d.
View | Files available | Download (ext.) | arXiv
 
[3]
2017 | Journal Article | IST-REx-ID: 1010
Alt, Johannes, László Erdös, and Torben H Krüger. “Local Law for Random Gram Matrices.” Electronic Journal of Probability 22 (2017). https://doi.org/10.1214/17-EJP42.
View | Files available | DOI | arXiv
 
[2]
2017 | Journal Article | IST-REx-ID: 550   OA
Alt, Johannes. “Singularities of the Density of States of Random Gram Matrices.” Electronic Communications in Probability 22 (2017). https://doi.org/10.1214/17-ECP97.
View | Files available | DOI
 
[1]
2015 | Journal Article | IST-REx-ID: 1677   OA
Alt, Johannes. “The Local Semicircle Law for Random Matrices with a Fourfold Symmetry.” Journal of Mathematical Physics 56, no. 10 (2015). https://doi.org/10.1063/1.4932606.
View | Files available | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed

8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 6184   OA
Alt, Johannes, László Erdös, Torben H Krüger, and Dominik J Schröder. “Correlated Random Matrices: Band Rigidity and Edge Universality.” Annals of Probability 48, no. 2 (2020): 963–1001.
View | Files available | Download (ext.) | arXiv
 
[7]
2019 | Journal Article | IST-REx-ID: 6240   OA
Alt, Johannes, László Erdös, Torben H Krüger, and Yuriy Nemish. “Location of the Spectrum of Kronecker Random Matrices.” Annales de l’institut Henri Poincare 55, no. 2 (2019): 661–96. https://doi.org/10.1214/18-AIHP894.
View | Files available | DOI | Download (ext.) | arXiv
 
[6]
2018 | Journal Article | IST-REx-ID: 566   OA
Alt, Johannes, László Erdös, and Torben H Krüger. “Local Inhomogeneous Circular Law.” Annals Applied Probability 28, no. 1 (2018): 148–203. https://doi.org/10.1214/17-AAP1302.
View | Files available | DOI | Download (ext.) | arXiv
 
[5]
2018 | Thesis | IST-REx-ID: 149
Alt, Johannes. Dyson Equation and Eigenvalue Statistics of Random Matrices. IST Austria, 2018. https://doi.org/10.15479/AT:ISTA:TH_1040.
View | Files available | DOI
 
[4]
2018 | Preprint | IST-REx-ID: 6183   OA
Alt, Johannes, László Erdös, and Torben H Krüger. “The Dyson Equation with Linear Self-Energy: Spectral Bands, Edges and  Cusps.” ArXiv, n.d.
View | Files available | Download (ext.) | arXiv
 
[3]
2017 | Journal Article | IST-REx-ID: 1010
Alt, Johannes, László Erdös, and Torben H Krüger. “Local Law for Random Gram Matrices.” Electronic Journal of Probability 22 (2017). https://doi.org/10.1214/17-EJP42.
View | Files available | DOI | arXiv
 
[2]
2017 | Journal Article | IST-REx-ID: 550   OA
Alt, Johannes. “Singularities of the Density of States of Random Gram Matrices.” Electronic Communications in Probability 22 (2017). https://doi.org/10.1214/17-ECP97.
View | Files available | DOI
 
[1]
2015 | Journal Article | IST-REx-ID: 1677   OA
Alt, Johannes. “The Local Semicircle Law for Random Matrices with a Fourfold Symmetry.” Journal of Mathematical Physics 56, no. 10 (2015). https://doi.org/10.1063/1.4932606.
View | Files available | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed